# SDR P5CA0300791

- Difficulty date: February 3, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE MAIN DECK, CORROSION ON SEAT TRACK LBL 11 BETWEEN STA 1940-1960.  CORRODED PORTION SEAT TRACK REMOVED, REINFORCED WITH NEW SEAT TRACK PER SRM 53-11-25 FIG -7.
